MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI THYROID STIMULATING HORMONE FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION LOCI THYROID STIMULATING HORMONE FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that they obtained erroneously depressed loci thyroid stimulating hormone (tshl) results on two (2) patient samples on the dimension exl 200 integrated chemistry system.The customer replaced the active reagent flex with a fresh reagent flex and completed precision studies using low- and high-level controls.Precision results were acceptable and demonstrated consistent assay performance.The customer also performed additional verification testing across multiple assays and obtained expected results, confirming proper analyzer operation and indicating no evidence of an instrument-related issue.The customer further reported that tsh testing has continued to perform normally following replacement of the reagent flex, with precision performance remaining acceptable.Based on the available information and the acceptable precision study results, the most probable cause of the discrepant results was due to the depleted reagent flex.A product problem has not been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.
 
Event or Problem Description
The customer reported that erroneously depressed loci thyroid stimulating hormone (tshl) results were obtained on two (2) patient samples on the dimension exl 200 integrated chemistry system.The erroneous results were reported to the physician(s), who questioned the results.The samples were repeated on the original dimension exl 200 integrated chemistry system.The repeat result recovered higher than the erroneous results and were reported to the physician(s) as the correct results since they matched the patient¿s clinical history.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed tshl results.

Brand Name
DIMENSION
Common Device Name
DIMENSION LOCI THYROID STIMULATING HORMONE FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25469430
Report Number2517506-2026-00098
Device Sequence Number16028877
Product Code JLW
UDI-Device Identifier00842768022081
UDI-Public(01)00842768022081(10)EB6343(17)261209
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K140842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10464524
Device Lot NumberEB6343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown